Alert archive / Illinois / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 145, NWS Lincoln, IL

June 13, 2008Champaign County, Douglas County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2008, 10:59 AM CDT for Champaign County, Douglas County, Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 10:59 AM CDT (15:59 UTC)
Expired
Jun 13, 2008, 11:48 AM CDT
In force
49 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Champaign County, IL, Douglas County, IL

The radar

The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 11:14 AM CDTHAIL 0.88Tuscola, ILFROM COOP OBSERVER.
Jun 13, 11:15 AM CDTHAIL 0.754 W Tuscola, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-228 J/kg
Mixed-layer LCL
1389 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
-43 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 131600
SVRILX
ILC019-041-131700-
/O.NEW.KILX.SV.W.0145.080613T1559Z-080613T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1059 AM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL NOON CDT.

* AT 1059 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES
  NORTHEAST OF ARTHUR...OR ABOUT 10 MILES SOUTHWEST OF TUSCOLA...AND
  WAS MOVING NORTHEAST AT 32 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BOURBON...
  ARCOLA...
  TUSCOLA...
  PESOTUM...
  CAMARGO...
  VILLA GROVE...
  TOLONO...
  PHILO...
  NEWMAN...

OTHER LOCATIONS IN THIS WARNING INCLUDE...ATWOOD...BROADLANDS...
HOMER...OGDEN AND SIDNEY.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING...BUT STAY AWAY FROM WINDOWS.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3971 8814 3965 8847 3978 8848 3994 8846
      4004 8824 4014 8795 3990 8794 3981 8795
TIME...MOT...LOC 1559Z 235DEG 27KT 3974 8844

$$

SHIMON
4 follow-up statements
000 
WWUS53 KILX 131612
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1112 AM CDT FRI JUN 13 2008

ILC019-041-131700-
/O.CON.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-DOUGLAS-
1112 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN CHAMPAIGN AND NORTHERN DOUGLAS COUNTIES...

AT 1110 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4
MILES WEST OF TUSCOLA...MOVING NORTHEAST AT 31 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  TUSCOLA...
  PESOTUM...
  CAMARGO...
  VILLA GROVE...
  MURDOCK...
  TOLONO...
  LONGVIEW...
  NEWMAN...
  PHILO...
  BROADLANDS...
  SIDNEY...

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 209 AND 226.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 197.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3981 8795 3975 8814 3976 8838 3990 8843
      4004 8824 4014 8795 3992 8794
TIME...MOT...LOC 1612Z 235DEG 27KT 3980 8834

$$

SHIMON
000 
WWUS53 KILX 131623
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 AM CDT FRI JUN 13 2008

ILC019-041-131700-
/O.CON.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-DOUGLAS-
1122 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN CHAMPAIGN AND NORTHEASTERN DOUGLAS COUNTIES...

AT 1121 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 5 MILES SOUTH OF
PESOTUM...OR ABOUT 3 MILES NORTH OF TUSCOLA...MOVING NORTHEAST AT 31
MPH.

AT 1115 AM...SPOTTERS REPORTED NICKLE SIZE HAIL IN TUSCOLA.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  VILLA GROVE...
  MURDOCK...
  TOLONO...
  LONGVIEW...
  PHILO...
  BROADLANDS...
  SIDNEY...
  HOMER...
  OGDEN...

THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 214 AND 224.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 197.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3981 8795 3975 8814 3983 8829 3993 8835
      4004 8824 4014 8795 3992 8794
TIME...MOT...LOC 1622Z 235DEG 27KT 3984 8826

$$

SHIMON
000 
WWUS53 KILX 131634
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1134 AM CDT FRI JUN 13 2008

ILC041-131644-
/O.CAN.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
DOUGLAS-
1134 AM CDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...

AT 1132 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3988 8795 3988 8820 4006 8816 4014 8795
      4009 8795 4008 8795 3993 8794
TIME...MOT...LOC 1634Z 238DEG 32KT 3991 8810

$$

ILC019-131700-
/O.CON.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-
1134 AM CDT FRI JUN 13 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHEASTERN CHAMPAIGN COUNTY...

AT 1132 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
LOCATED 6 MILES WEST OF BROADLANDS...OR ABOUT 11 MILES NORTHEAST OF
TUSCOLA...MOVING NORTHEAST AT 37 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  BROADLANDS...
  SIDNEY...
  HOMER...
  OGDEN...

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 194 AND 197.

THIS STORM HAS A HISTORY OF PRODUCING NICKLE SIZED HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3988 8795 3988 8820 4006 8816 4014 8795
      4009 8795 4008 8795 3993 8794
TIME...MOT...LOC 1634Z 238DEG 32KT 3991 8810

$$

SHIMON
000 
WWUS53 KILX 131648
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CDT FRI JUN 13 2008

ILC019-131658-
/O.CAN.KILX.SV.W.0145.000000T0000Z-080613T1700Z/
CHAMPAIGN-
1148 AM CDT FRI JUN 13 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAMPAIGN COUNTY
IS CANCELLED...

AT 1143 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3988 8795 3988 8820 4006 8816 4014 8795
      4009 8795 4008 8795 3993 8794
TIME...MOT...LOC 1648Z 238DEG 32KT 3997 8796

$$

SHIMON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:55 AM CDT, 5 hours 4 minutes earlier.

Area forecast discussion, Jun 13, 5:55 AM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
555 AM CDT FRI JUN 13 2008

.DISCUSSION...
ISSUED 303 AM CDT FRI JUN 13 2008
UPPER LEVEL LOW STACKED OVER SFC LOW ON THE DAKOTA/CANADA BORDER
THIS MORNING. SFC FRONT STRETCHED OUT OVER THE UPPER
MIDWEST...DRAPED ACROSS IA MO...BACK INTO THE SRN PLAINS.
CONVECTION THAT FIRED ALONG FRONT LATER YESTERDAY AFTERNOON
FINALLY STARTING TO DIE DOWN ON THE ERN SIDE OF THE MISS RIVER
VALLEY. SOME REMAINING INSTABILITY IS MAINTAINING THE SOUTHERN
MOST PORTION OF THE STORMS IN SRN MO AND ERN KS. CONVECTION HAS
RUN AWAY FROM THE MAIN FRONT...LOSING ITS PUSH AS IT GETS FURTHER
AWAY FROM THE MAIN LIFT FOR THE SYSTEM. MAIN CONCERN FOR THE
FORECAST IS THE PRECIP THROUGHOUT TODAY...THE HOLES DEVELOPING IN
THE LINE...AND JUST HOW FAR THE FRONT WILL GET INTO THE CWA THIS
AFTERNOON TO COLLIDE WITH INCREASING INSTABILITY IN THE SERN
COUNTIES. THE NAM/WRF HAS HAD A PRETTY GOOD SOLUTION FOR THIS
PARTICULAR SYSTEM SINCE LAST NIGHT. WILL KEEP FOLLOWING IT FOR A
BIT. AS FOR THE MED RANGE...BOTH THE GFS AND THE ECMWF ARE IN
AGREEMENT FOR THE MON SYSTEM.

SHORT TERM...TODAY AND TOMORROW...
NAM/WRF HAS THE WEAKENING TREND IN THE PRECIP THAT IS CURRENTLY
REFLECTED IN THE RADAR MOSAIC PUSHING INTO THE IL RIVER VALLEY.
MID LEVEL JET MAINTAINING THE CLUSTER MOVING OFF TO THE NORTH AND
NORTHEAST...AND PLENTY OF INSTABILITY TO FEED THE STORMS MOVING
INTO THE SOUTHERN PLAINS. FRONT IS DRIFTING SLOWLY...ALMOST
STATIONARY AS IT GETS CAUGHT UP IN SWRLY FLOW. ANOTHER WAVE IS
PUSHING IN BEHIND IT ON SATELLITE REPRESENTATION...CLEARING THE
CLOUDS AND PROVIDING ANOTHER PUSH THAT SHOULD MOVE THE FRONT
THROUGH THE REGION TODAY AND THIS AFTERNOON. COLLISION OF THE
FRONT AND INCREASING INSTABILITY IN THE SOUTH AND EAST OF THE CWA
WILL PROVIDE THE NEXT ROUND OF SEVERE WEATHER. TO DATE...THIS
SYSTEM HAS BEEN A MOSH OF WINDS HAIL AND ISOLATED TORNADOS...AND
SEE NO REASON TO DISCONTINUE THAT THINKING. BIGGEST THREAT WILL BE
A COMBINATION OF VERY THICK LAYER THAT IS ALMOST SATURATED...AND A
FRONT THAT IS SLOWLY MOVING. WITH THE FRONTS FORWARD SPEED A BIT
OF A QUESTION MARK...HAVE NO PROBLEM WITH KEEPING THE FFA
GOING...ESPECIALLY WITH MANY AREAS STILL SATURATED AND DEALING
WITH FLOODING ALREADY. IN SUMMARY...MODELS GIVE US A LITTLE BIT OF
A BREAK THROUGH THE MORNING. FIRING OFF MORE CONVECTION AND HEAVY
RAINS IN THE EARLY AFTERNOON. FRONT SHOULD MAKE IT THROUGH THE
REGION IN THE OVERNIGHT HOURS...LEAVING SATURDAY AFTER 12Z DRY FOR
THE FA.

LONG TERM...SUNDAY THROUGH TUESDAY...
AN OVERALL SWITCH TO MORE NWRLY FLOW ALOFT BEHIND THIS
SYSTEM...DROPPING ANOTHER WAVE INTO THE REGION LATE SUNDAY INTO
THE NW. CHANCE POPS BEST FOR THE ENTIRE CWA SUNDAY
NIGHT...LINGERING INTO MON MORNING. CONFIDENCE IN THIS SYSTEM IS
LOW ENOUGH THAT NOT GOING TO GO HIGHER THAN CHANCE. TIMING ON THIS
ONE IS TOO LIKELY TO SHIFT SOMEWHAT. MILDER TEMPS AND DRY INTO THE
MIDWEEK.

&&

.AVIATION...
ISSUED 552 AM CDT FRI JUN 13 2008

CONVECTION CONTINUES TO MOVE IN FROM MO BUT THE INTENSITY HAS
WEAKENED CONSIDERABLY OVER THE PAST SVL HOURS. THE OUTFLOW
BOUNDARY WHICH PUSHED WELL AHEAD OF THE STORMS HAS CLEARED ALL THE
TAF SITES. THIS FEATURE MAY PROVIDE THE MAIN FOCUS FOR ADDL STORMS
THIS AFTN...AND THAT WOULD BE JUST SOUTH OF OUR TAF SITES.
HOWEVER... WITH THE COLD FRONT STILL OVER CNTRL IOWA...WL CONTINUE
TO CARRY AT LEAST A FEW HOURS OF TSRA THIS AFTN JUST AHEAD OF THE
BNDRY. WL START OUT WITH MOSTLY VFR CONDITIONS BUT WITH TEMPS
WARMING INTO THE UPPER 70S TO MIDDLE 80S BY LATE MRNG...A FAIRLY
DECENT CU FIELD SHOULD DEVELOP AS FORECAST SOUNDINGS INDICATE QUITE
A BIT OF LOW LVL MOISTURE AROUND TODAY. BEST THREAT FOR ORGANIZED
CONVECTION SHOULD BE IN THE 19Z TO 23Z TIME WITH THE STORM THREAT
SHIFTING TO THE SOUTH AND EAST THIS EVENING. WITH SLIGHTLY DRIER
AIR MOVING IN JUST BEHIND THE FRONT...WL CARRY SCT-BKN CIGS ARND
5000 FEET EARLY THIS EVENING WITH MAINLY SCT CONDITIONS AFTR 03Z.
SFC WNDS SHOULD BE OUT OF THE SW TODAY AND BECOME WEST AFTR FROPA
THIS EVENING.

SMITH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ038-042>046-
051>057-061>063-066>068-071>073.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036-037-
040-041-047>050.

&&
Hazardous weather outlook, Jun 13, 10:36 AM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1036 AM CDT FRI JUN 13 2008

ILZ027>031-036-037-040-041-047>050-141200-
CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER-
SCOTT-STARK-TAZEWELL-WOODFORD-
1036 AM CDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW
MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL
FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED
SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES.
THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR
SOUTHEAST BY LATE AFTERNOON.

INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL
EXPERIENCE FLOODING INTO EARLY NEXT WEEK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND
SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE IN THE AFTERNOON
AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

ILZ038-042>046-051>057-061-141200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
1036 AM CDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW
MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS
WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL
FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED
SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES.
THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR
SOUTHEAST BY LATE AFTERNOON OR EARLY EVENING.

FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING IS EXPECTED TO
CONTINUE AT PETERSBURG...OAKFORD AND CHANDLERVILLE FOR THE NEXT SEVERAL
DAYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND
SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE DURING THE
AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

ILZ062-063-066>068-071>073-141200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1036 AM CDT FRI JUN 13 2008

...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER
MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT
COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL
CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE
WABASH...AND EMBARRAS RIVERS.

SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING AND
THE MAIN THREAT FOR ORGANIZED THUNDERSTORMS...INCLUDING THE
POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL WILL BE THIS
AFTERNOON INTO EARLY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS
FROM THESE STORMS WILL RANGE FROM 1 TO 2 INCHES. THE PRIMARY
SEVERE THREAT THIS AFTERNOON AND EVENING WILL BE FROM DAMAGING
STRAIGHT LINE WINDS. THE THREAT FOR HEAVY RAINFALL AND SEVERE
WEATHER WILL END ACROSS THE AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON
AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE DURING THE
AFTERNOON AND INTO MID EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
UNTIL SUNSET.

KH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 11:38 PM CDTSevere Thunderstorm WarningILXKnox, Marshall, Peoria, Stark52 min
Jun 13, 1:06 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 13, 1:27 AM CDTSevere Thunderstorm WarningILXFulton, Knox48 min
Jun 13, 1:59 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more46 min
Jun 13, 2:05 AM CDTSevere Thunderstorm WarningILXFulton, Mason25 min
Jun 13, 6:31 AM CDTFlash Flood WarningILXLawrence6 hr
Jun 13, 11:27 AM CDTSevere Thunderstorm WarningILXColes, Cumberland, Shelby63 min
Jun 13, 11:31 AM CDTSevere Thunderstorm WarningILXVermilion59 min
Jun 13, 12:38 PM CDTFlash Flood WarningILXLawrence6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.